# SDR DALA2024091208962

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 CORROSION ON AFT CARGO LOWER THRESHOLD SIDE PANEL STA 1300-1380 RBL 19. CORRECTIVE ACTION: REMOVED, REPLACED AND INSTALLED LOWER THRESHOLD SIDE PANEL BTW STA 1310 TO 1380 IAW DWG AND B757-200 SRM. (0551221)
